• 102835535_3578431415517739_725451346735529984_n
  • Capture

Event Category: Supporters

Profile
Profile
Photos
Map
  • being held at Bon Secours Washington Redskins Training Center
    This year’s Virginia Craft Beer Conference and Gala will be held at Bon Secours Training Center on August 31st.

    Our day is full of exciting exhibits, informative sessions, and awards!

    ITINERARY:
    10:00AM VCBG Annual Business Meeting& Leadership Council Election(members only)
    10:30AM: Exhibits open
    11:00AM –12:00PM: Session One: ABC Workshop –New Fees, Licenses & Compliance Guidance for Events/Festivals/Tasting Areas
    12:00PM –1:00PM: Lunch
    1:00PM –1:30PM Session Two:Best Practices for Managing Craft Breweries in the COVID-19 Era-Victor Gray, COVID-19 Compliance Plan
    1:30PM-2:00PM Session Three:Identifying Alternative Revenue Streams–Travis Flake, Castle Hill Gaming
    2:30PM –3:00PM WestRockSpecial Session30 minutes to visit exhibitors/brewery hosting stations
    3:30PM –4:00PM Session Four:Innovations in Licensed Fulfillment Warehouse Services, Casey Werderman, Wine & Beer Supply
    4:00PM -4:30PM 30 minutes to visit exhibitors/brewery hosting stations
    4:30PM –5:15PM Session Five:Economic Development Resources: Increasing Sales and Accessing Funding in the COVID-19 Era –Stephanie Agee, VEDP; Caitlin Clark, VDACS, Chris Van Orden, SBDC
    5:15PM -6:00PM 45 minutes to visit exhibitors/brewery hosting stations
    6:00PM –7:30PM Awards Special Guest: TBD
    7:30PM –8:30PM Reception

  • No Records Found

    Sorry, no records were found. Please adjust your search criteria and try again.

    Google Map Not Loaded

    Sorry, unable to load Google Maps API.